# SDR IXXA20170831276

- Difficulty date: August 24, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 83,201 hours, 38,389 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 113T1623
- Condition: Corroded
- Location: Rws 290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR TO TRAILING EDGE UPPER PANEL ATTACH BEAM UPPER STRUCTURE CORRODED AROUND NUTPLATES AT WS 290.  BLENDED CORROSION. FOUND TO BE OUT OF LIMITS IAW SRM 57-51-02. REMOVED AND REPLACED BEAM UPPER STRUCTURE IAW DRAWING 113T1623, AND SRM 51-40-02.
